# SDR 2007FA0000113

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: General aviation
- Aircraft: N113JD
- Make and model: Amtr EXEC162F
- Aircraft serial: 6107
- Aircraft time: 465 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: V-Belt
- Part number: E181150P
- Condition: Broken
- Location: Tail Rotor
- Part time: 80 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: R

## Discrepancy

V BELT PREMATURELY FAILED. THIS IS A 250 HOUR CHANGE OUT PART.
